# SDR ASAA2023031842402

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 45,129 hours, 13,063 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP DIMMER INOP. F/O COURSE LOCKED ON 880. A/P P/RST ILLUMINATED BOTH SIDES. GROUNDED - YES. RESET MODE CONTROL PANEL PER B737-800 AMM 22-11-34. MODE CONTROL PANEL OPS CHECK GOOD PER AMM 22-11-34.
